Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Weird feeling when eye ball moved, problem in hearing - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   Sometimes when I hear a loud noise I feel like I am loosing consciousness or like I am intoxicated
Doctor :   HI
User :   Ok
Doctor :   can you explain your symptoms ?
User :   I am feeling very wierd right now
User :   It seems to be related to eyes but I can't say for sure
Doctor :   may i know your age , weight and height ?
User :   Whenever I move my eyeballs I feel like I am drunk or something
User :   I am 28, 94 kilos, height is 6'0
Doctor :   since how long have you had these symptoms ?
User :   If I listen to some loud noises I feel like I am going in some daze
User :   Quite a while more than 5-6 months
Doctor :   ok
Doctor :   do u have any hearing loss ?
User :   It happens in evenings mainly when I get tired
Doctor :   or any dizziness ?
Doctor :   have you had any blackouts ?
User :   Yeah. I visited an ENT but she gave me some meds and said there is nothing particularly to worry about
User :   No blackouts, feel giddy for a brief moment or so then again I am able to focus
Doctor :   may i know what meds have you taken ?
User :   I was taking Ginkoser, Levocet D and Complamina
Doctor :   ok
User :   Tomorrow is last day for the meds
Doctor :   the best way forward would be to get an audiogram , to know if there is any hearing sensitivity to loud noises
Doctor :   this audiogram will give us info, if you are sensitive to loud noises
User :   Ok but does that explain the uneasiness with the eye movement?
Doctor :   also, for the dizziness, try taking stugeron tablets once a day,
Doctor :   this will reduce the dizziness
Doctor :   since you mentioned that , this occurs only in the evening, this could be associated with stress too
User :   Does it have any side effects
Doctor :   no stugeron does not have any side effects
Doctor :   try breathing excercises for about 15 mins ,
Doctor :   this will help you to relax
Doctor :   also do the excercises that i mention below
User :   Ok. Does this mean I may have blood sugar or anything?
Doctor :   Sit upright.
Doctor :   Turn your head to the symptomatic side at a 45 degree angle, and lie on your back.
Doctor :   Remain up to 5 minutes in this position.
User :   Ok...
Doctor :   Turn your head 90 degrees to the other side.
Doctor :   Remain up to 5 minutes in this position.
Doctor :   Roll your body onto your side in the direction you are facing; now you are pointing your head nose down.
Doctor :   Remain up to 5 minutes in this position.
Doctor :   Go back to the sitting position and remain up to 30 seconds in this position.
Doctor :   The entire procedure should be repeated two more times, for a total of three times.
Doctor :   doing this exercise, will help to reduce the dizziness
Doctor :   i hope you have followed my advice
Doctor :   Do u have any doubts ?
User :   Ok
Doctor :   by the way all your symptoms are not due to low glucose
Doctor :   Is there anything else i can help you with ?
Doctor :   Are you there ?
User :   Acha
User :   No thanks
Doctor :   ok, hope i have cleared all your doubts
Doctor :   thanks for consulting me here
Doctor :   take care and have a good night
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor